MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Catalog Number 07K78-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false positive architect total b-hcg results for one sample.The following data was provided: 02jul2024 sid 13108317 initial result was >15000 miu/ml, repeat result was around 53000 miu/ml the results generated did not match clinical presentation and a new sample was collected (sid 13108537) which generated a negative result.The original sample was repeated which also generated a negative result.Both samples were repeated on another architect and generated negative results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Sections d4 expiration date and d4 primary udi number was updated.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Additionally, in-house testing was completed.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A search for similar complaints did identify an increase in complaint activity for lot 61200ud00, however, no related trends were identified.Device history record review did not identify any nonconformances, potential nonconformances, or deviations associated with lot 61200ud00.In-house accuracy testing was completed using a retained kit of lot 61200ud00.All specifications were met indicating the lot is performing acceptably.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i total b-hcg reagent lot 61200ud00 was identified.
 
Event or Problem Description
The customer observed false positive architect total b-hcg results for one sample.The following data was provided: (b)(6) 2024 sid (b)(6) initial result was >15000 miu/ml, repeat result was around 53000 miu/ml the results generated did not match clinical presentation and a new sample was collected (sid (b)(6)) which generated a negative result.The original sample was repeated which also generated a negative result.Both samples were repeated on another architect and generated negative results.No impact to patient management was reported.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19793275
Report Number3005094123-2024-00382
Device Sequence Number11811567
Product Code DHA
UDI-Device Identifier00380740014964
UDI-Public(01)00380740014964(17)250125(10)61200UD00
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Catalogue Number07K78-25
Device Lot Number61200UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6) ; ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown